# SDR MASA2016062512797

- Difficulty date: June 25, 2016
- Submitted: June 26, 2016
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 29,658 hours, 24,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD FLOODLIGHT ROW 15 INOPERATIVE.  PLACED ON MEL.
